Title: On Flatness and Completion for Infinitely Generated Modules over Noetherian Rings
Author: Amnon Yekutieli
Publication status: Comm. Algebra 39, Issue 11 (2011), 4221–4245,
Abstract: Let A be a noetherian commutative ring, and let I be an ideal in A. We study questions of flatness and I-adic completeness for infinitely generated A-modules. This is done using the notions of decaying function and I-adically free A-module.
pdf file (acrobat)
journal pdf file
Return to Publications
updated 5 Jan 2012